이전페이지 이동
  An Invitation to the Theory of Random Graphs  
2000, Vol.3, No.1, Pages 132-140, Changwoo Lee
 
  Mock Theta Functions in Ramanujan's Lost Notebook    
2000, Vol.3, No.1, Pages 123-131, Youn-Seo Choi
 
  Interpolation Series of Continuous Functions in Local Fields    
2000, Vol.3, No.1, Pages 112-122, Sangtae Jeong
 
  Iwasawa Invariants    
2000, Vol.3, No.1, Pages 108-111, Jangheon Oh
 
  Representations of Binary Forms by Quinary Quadratic Forms    
2000, Vol.3, No.1, Pages 102-107, Byeong-Kweon Oh
 
  On the Class Number One Problem for Normal CM-Fields    
2000, Vol.3, No.1, Pages 93-101, Young-Ho Park
 
  Sums of Polynomials and Number Theory    
2000, Vol.3, No.1, Pages 87-92, Seon-Hong Kim
 
  Finite Order Vanishing Property of the Bermgan Kernel Function    
2000, Vol.3, No.1, Pages 82-86, Young-Bok Chung
 
  Jet Parametrization of CR Maps Between Real Analytic CR Manifolds    
2000, Vol.3, No.1, Pages 78-81, Sung-Yeon Kim
 
  Distortion Theorems in One and Several Variables    
2000, Vol.3, No.1, Pages 73-77, Seong-A Kim
 
  Growth of Mean Lipschitz Functions in the Complex Ball    
2000, Vol.3, No.1, Pages 69-72, E. G. Kwon
 
  A Survey on Majorizations and Its Preservers    
2000, Vol.3, No.1, Pages 60-68, Sang-Gu Lee, You-Ho Lee
 
  Introduction in Quasi-Characteristics Schemes    
2000, Vol.3, No.1, Pages 51-59, M. P. Levin
 
  A Realization of Symmetric Geodesics Derived From Sym$(2, Bbb{R})$ as Knots in $S^2 times S^1$    
2000, Vol.3, No.1, Pages 43-50, Chan-Young Park
 
  Nontrivial Solutions of a Nonlinear Biharmonic Equation    
2000, Vol.3, No.1, Pages 35-42, Q-Heung Choi, Tacksun Jung
 
  On the Existence and Multiplicity of Positive Radial Solutions for Semilinear Elliptic Problems    
2000, Vol.3, No.1, Pages 29-34, Yong-Hoon Lee
 
  Effect of symmetry to the structure of positive solutions in nonlinear elliptic problems    
2000, Vol.3, No.1, Pages 24-28, Jaeyoung Byeon
 
  Methods of Proving Symmetry of Solutions to Elliptic Boundary Value Problems    
2000, Vol.3, No.1, Pages 17-23, Jeong-Seon Baek
 
  Existence of Multiplicity of Periodic Solutions for Nonlinear Telegraph Equations    
2000, Vol.3, No.1, Pages 12-16, Wan Se Kim
 
  Self-Similar Solutions of a Parabolic Partial Differential Equation    
2000, Vol.3, No.1, Pages 8-11, Soyoung Choi, Minkyu Kwak
 
  Phase Transition Layered Solutions in Singularly Perturbed Semilinear Elliptic Neumann Problems    
2000, Vol.3, No.1, Pages 1-7, Bong Soo Ko
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2017. ICMS All Rights Reserved.